# SDR GAIA99248

- Difficulty date: December 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N180AX
- Make and model: Boeing 727222
- Aircraft serial: 20041
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Gouged
- Location: Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

'NO FLIGHT' - FOUND DURING 'HEAVY C-MAINTENANCE CHECK' AT TIMCO HEAVY MAINTENANCE FACILITY (WINSTON/SALEM, NC).  FOUND RIGHT WING, INBOARD AILERON, UPPER FIXED LEADING EDGE GOUGED AND CHAFED.  REPAIRED IAW BOEING SRM 51-40-5.  AIRCRAFT WAS RETURNED TO SERVICE.  (X)
